# SDR CA140214005

- Difficulty date: February 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,859 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A3119170151
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,173 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THE STARFLEX DEBONDED BETWEEN THE BUSHING AND THE SPINDLE.
